Analytical Approach to Fractional Zakharov-Kuznetsov Equations by He's Homotopy Perturbation Method


YILDIRIM A. , GULKANAT Y.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.53, no.6, pp.1005-1010, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 6
  • Publication Date: 2010
  • Doi Number: 10.1088/0253-6102/53/6/02
  • Title of Journal : COMMUNICATIONS IN THEORETICAL PHYSICS
  • Page Numbers: pp.1005-1010

Abstract

The aim of this paper is to obtain the approximate analytical solution of a fractional Zakharov-Kuznetsov equation by using homotopy perturbation method (HPM). The fractional derivatives are described in the Caputosense. Several examples are given and the results are compared to exact solutions. The results reveal that the method is very effective and simple.